# SDR GTIA2014031701233

- Difficulty date: March 17, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 32,453 hours, 15,634 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM PHASED ARRAY INSPECTION OF LT WING FOUND EVIDENCE OF CORROSION AT RIBS 10-11.  ALL CORROSION WAS REMOVED BY BLENDING WITH MINIMUM DEPTH REPORTED AS 3.90 MM AT L1 AND 3.62MMM AT L2, NORMAL THICKNESS IS 5.0MM, ALL REPAIR PLATES WAS MANUFACTURED AND INSTALLED WITH OVERSIZE FASTENER.  REINSPECT.
